# SDR REXA2012080401231

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 19,315 hours, 16,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN.  INSPECTED, CLEANED AND LUBED DOOR AFTER OPENING AS REQUIRED.  DOOR OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
